Burenkov V. J.: Mollifying operators with variable step and their application to approximation by infinitely differentiable functions
. Nonlinear analysis, Function Spaces and Applications, vol 2, Proceedings of the Spring School held in Písek, Teubner-Texte zur Mathematik, Band 49 (1982), Leipzig, 5-37. MR 0684996
| Zbl 0536.46021
 Gurka P.: Generalized Hardy's inequality for functions vanishing on both ends of the interval. (to appear in Analysis).
 Gurka P., Opic B.: Continuous and compact imbeddings in weighted Sobolev spaces I
. Czechoslovak Math. J. 38 No. 4, (1988), 730-744. MR 0962916
 Gurka P., Opic B.: Continuous and compact imbeddings in weighted Sobolev spaces II
. Czechoslovak Math. J. 39 No. 1, (1989), 78-94. MR 0983485
 Opic B.: Hardy's inequality for absolutely continuous functions with zero limits on both ends of the interval. (to appear).
 Opic B., Gurka P.: $N$-dimensional Hardy inequality and imbedding theorems for weighted Sobolev spaces on unbounded domains
. Function spaces, differential operators and nonlinear analysis; Proc. of the International Summer School on Function Spaces, Differential Operators and Nonlinear Analysis held in Sodankylä. Longman Scientic & Technical (1989), 108-124. MR 1041113
| Zbl 0695.46017